The teichmüller distance on the space of flat conformal structures

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We define the Teichmüller pseudodistance on spaces of flat conformal structures by the same manner as classical Teichmüller distance on the Teichmüller space of Riemann surfaces. We will prove that for compact manifolds this pseudodistance becomes a complete distance. We will also prove similar results for noncompact manifolds under certain assumptions.

Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalConformal Geometry and Dynamics
Volume2
Issue number1
DOIs
Publication statusPublished - 1998 Feb 3
Externally publishedYes

Fingerprint

Conformal Structure
Noncompact Manifold
Riemann Surface
Compact Manifold

Keywords

  • Conformally flat manifolds
  • Quasiconformal mappings

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

The teichmüller distance on the space of flat conformal structures. / Izeki, Hiroyasu.

In: Conformal Geometry and Dynamics, Vol. 2, No. 1, 03.02.1998, p. 1-24.

Research output: Contribution to journalArticle

@article{fa317bbf7e0c403c9e3d04d337ba2e93,
title = "The teichm{\"u}ller distance on the space of flat conformal structures",
abstract = "We define the Teichm{\"u}ller pseudodistance on spaces of flat conformal structures by the same manner as classical Teichm{\"u}ller distance on the Teichm{\"u}ller space of Riemann surfaces. We will prove that for compact manifolds this pseudodistance becomes a complete distance. We will also prove similar results for noncompact manifolds under certain assumptions.",
keywords = "Conformally flat manifolds, Quasiconformal mappings",
author = "Hiroyasu Izeki",
year = "1998",
month = "2",
day = "3",
doi = "10.1090/S1088-4173-98-00009-5",
language = "English",
volume = "2",
pages = "1--24",
journal = "Conformal Geometry and Dynamics",
issn = "1088-4173",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - The teichmüller distance on the space of flat conformal structures

AU - Izeki, Hiroyasu

PY - 1998/2/3

Y1 - 1998/2/3

N2 - We define the Teichmüller pseudodistance on spaces of flat conformal structures by the same manner as classical Teichmüller distance on the Teichmüller space of Riemann surfaces. We will prove that for compact manifolds this pseudodistance becomes a complete distance. We will also prove similar results for noncompact manifolds under certain assumptions.

AB - We define the Teichmüller pseudodistance on spaces of flat conformal structures by the same manner as classical Teichmüller distance on the Teichmüller space of Riemann surfaces. We will prove that for compact manifolds this pseudodistance becomes a complete distance. We will also prove similar results for noncompact manifolds under certain assumptions.

KW - Conformally flat manifolds

KW - Quasiconformal mappings

UR - http://www.scopus.com/inward/record.url?scp=85009821136&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009821136&partnerID=8YFLogxK

U2 - 10.1090/S1088-4173-98-00009-5

DO - 10.1090/S1088-4173-98-00009-5

M3 - Article

VL - 2

SP - 1

EP - 24

JO - Conformal Geometry and Dynamics

JF - Conformal Geometry and Dynamics

SN - 1088-4173

IS - 1

ER -